Robust regulation of stable systems in the H-infinity-algebra

    Research output: Contribution to journalArticleScientificpeer-review

    7 Citations (Scopus)
    Translated title of the contributionRobust regulation of stable systems in the H-infinity-algebra
    Original languageEnglish
    Pages (from-to)24-35
    JournalInternational Journal of Control
    Volume79
    Issue number1
    DOIs
    Publication statusPublished - 2006
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 1

    Cite this